# SDR HEEA073090

- Difficulty date: May 11, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 222375019105
- Part serial: 35664145
- Condition: Malfunctioned
- Location: Hyd Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC PRESSURE GAUGE MALFUNCTIONED. REPLACED PRESSURE GAUGE.
